Alert archive / Alabama / Flash Flood Warnings in 2010

Flash Flood Warning 55, NWS Birmingham, AL

August 6, 2010Tuscaloosa County, Alabama

NWS Birmingham, AL issued this flash flood warning at Aug 6, 2010, 8:00 PM CDT for Tuscaloosa County, Alabama. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2010, 8:00 PM CDT (01:00 UTC)
Expired
Aug 6, 2010, 10:00 PM CDT
In force
2 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 68 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 8:02 PM CDTFLASH FLOOD4 Ssw Mcfarland Mall, ALAN ESTIMATED 2 FEET OF WATER WAS REPORTED FLOWING OVER THE ROADWAY NEAR THE ENTRANCE OF SHELTON STATE COMMUNITY COLLEGE. CARS WERE REPORTEDLY BEING STALLED OUT AS A RESULT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.0 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2010-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2083 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2010-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2083 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1106 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

282 
WGUS54 KBMX 070100
FFWBMX
ALC125-070300-
/O.NEW.KBMX.FF.W.0055.100807T0100Z-100807T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
800 PM CDT FRI AUG 6 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 1000 PM CDT

* AT 759 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED FLASH   
FLOODING FROM A THUNDERSTORM FROM ENGLEWOOD TO NEAR DUNCANVILLE.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNIVERSITY
  MALL...MCFARLAND MALL...LAKE WILDWOOD...COALING AND BRYANT DENNY   
STADIUM...DUNCANVILLE...ENGLEWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3321 8730 3302 8736 3302 8770 3314 8769
      3324 8763

$$

75
1 follow-up statement
292 
WGUS74 KBMX 070111
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
811 PM CDT FRI AUG 6 2010

ALC125-070300-
/O.CON.KBMX.FF.W.0055.000000T0000Z-100807T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TUSCALOOSA AL-
811 PM CDT FRI AUG 6 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHERN TUSCALOOSA COUNTY...

AT 810 PM CDT...THE NATIONAL WEATHER CONTINUED TO DETECT A 
THUNDERSTORM PRODUCING FLASH FLOODING OVER SOUTHERN TUSCALOOSA 
COUNTY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNIVERSITY 
MALL...MCFARLAND MALL...LAKE WILDWOOD...COALING...HIGHWAY 82 NEAR 
DUNCANVILLE...HIGHWAY 69 SOUTH NEAR ENGLEWOOD...TAYLORVILLE AND 
MAXWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3321 8730 3302 8736 3302 8770 3314 8769
      3324 8763

$$

75

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 6:43 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Aug 6, 6:43 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
643 PM CDT FRI AUG 6 2010

.UPDATE...AVIATION DISCUSSION.

&&

.SHORT TERM....TONIGHT THROUGH MONDAY.

A WEAK AND DIFFUSE SURFACE FRONT EXTENDS ACROSS NORTH ALABAMA THIS
AFTERNOON. IT TOOK AWHILE TO GET STORMS GOING THIS AFTERNOON...
BUT THE LID ON THE PRESSURE COOKER FINALLY LIFTED AND THE STORMS
DEVELOP RAPIDLY FOR AREAS ALONG AND EAST OF I-65. MOST OF THE
CONVECTION IS ASSOCIATED WITH THE TAIL END OF THE SHORT WAVE TROF
CURRENTLY MOVING INTO THE CAROLINAS. WITH TEMPERATURES IN THE MID
90S IN MANY LOCATIONS...THE STORMS SHOULD CONTINUE TO DEVELOP
THROUGH THE EVENING HOURS...FINALLY DISSIPATING TOWARDS 9 PM. BEST
CHANCE OF STORMS THRU 9 PM WILL BE EAST OF A LINE FROM
HAMILTON...TO CLANTON...TO AUBURN...A FEW POSSIBLY SEVERE.

THE SURFACE BOUNDARY WILL MOVE SOUTH OF I-20 BY SUNRISE SATURDAY.
HIGHEST RAIN CHANCES ON SATURDAY WILL BE SOUTH OF SURFACE BOUNDARY...
WITH DEVELOPMENT IN THE AFTERNOON MUCH LIKE TODAY. BY SUNDAY THE
THE MAIN UPPER TROF OVER THE EASTERN UNITED STATES WILL PUSH OUT
INTO THE ATLANTIC WITH THE REMNANTS OF THE SURFACE BOUNDARY PUSHING
A LITTLE FARTHER SOUTHWARD INTO ALABAMA. DEEPER MOISTURE WILL ALSO GET
SHOVED SOUTHWARD AS RIDGE BUILDS TO THE NORTH OF AREA.  THIS WILL
KEEP RAIN CHANCES MAINLY CONFINED TO SOUTHERN COUNTIES WITH FRONT
LINGERING NEAR MONTGOMERY. TEMPERATURES WILL ALSO BE ON THE INCREASE
SUNDAY AND MONDAY WITH HIGHS BACK UP INTO UPPER 90S TO NEAR 100
ACROSS AREAS NORTH OF I-20.

.LONG TERM...TUESDAY THROUGH FRIDAY.

THE UPPER RIDGE AND HOT TEMPERATURES WILL CONTINUE INTO TUESDAY
BUT THERE IS AN EASTERLY WAVE THAT WILL BRING SOME RELIEF BY
MID WEEK. BOTH THE GFS AND ECMWF MODELS INDICATE AN EASTERLY WAVE
WILL MOVE ALONG THE CENTRAL GULF COAST WEDNESDAY AND THURSDAY AND
BREAK DOWN THE UPPER RIDGE. THIS WILL BRING INCREASING CHANCES OF
RAIN AND COOLER TEMPERATURES WEDNESDAY THRU FRIDAY.

58/ROSE

&&

.AVIATION...00Z TAF DISCUSSION.

CONVECTION THIS AFTERNOON HAD A BIT MORE ORGANIZATION THAN YOUR
TYPICAL SUMMERTIME AFTERNOON...AND RADAR SCOPES AT TAF ISSUANCE TIME
SHOWED SEVERAL LARGE OUTFLOW BOUNDARIES HELPING PRESS THE SHOWERS
AND STORMS SOUTHWARD.  I AM PRETTY CONFIDENT IN THAT MOVEMENT
TREND...AND ALSO HAVE HIGHER CONFIDENCE THAT RAIN COVERAGE WILL
DECREASE FAIRLY STEADILY BETWEEN 07/00Z AND 07/04Z. THAT WILL LEAVE
RAIN FREE CONDITIONS FOR THE OVERNIGHT HOURS...WITH SOME LIGHT FOG
IN THE USUAL PROBLEM SPOTS.

MODELS ARE STILL PRETTY CONSISTENT IN BRINGING SOME LIMITED LOW
LEVEL DRY AIR (IN A RELATIVE SENSE) FROM THE NORTH ON SATURDAY.
THUS...THE ONLY PLACE I INDICATED THE POSSIBILITY OF STORMS WAS AT
TOI (INDICATED AS SUCH USING THE CB DESIGNATION ON THE CLOUDS). I
TRULY THINK THE RAIN CHANCES ELSEWHERE ARE SUFFICIENTLY LOW TO LEAVE
OUT VCTS OR CB AT THIS TIME.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED
TO THE END OF THE FORECAST THROUGH THE END OF 2010. THE CEILOMETER
DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR
ACCURACY.

/61/

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Aug 6, 7:48 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
748 PM CDT FRI AUG 6 2010

ALZ011>015-017>050-071130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
748 PM CDT FRI AUG 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS EVENING AND OVERNIGHT.

STRONG THUNDERSTORMS ARE POSSIBLE THROUGH 10 PM GENERALLY ALONG AND
SOUTH OF A LINE FROM TUSCALOOSA LAFAYETTE. THE MAIN THREAT
WILL BE WIND GUSTS TO 40 MPH AND LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG STORMS WILL BE POSSIBLE ON SATURDAY AFTERNOON AS FRONT
SHIFTS SOUTHWARD THROUGH THE AREA. THE MAIN THREAT AREA WILL BE
SOUTH OF I-20 WITH WIND GUSTS UP TO 50 MPH AND BRIEF HEAVY
RAINFALL.

TEMPERATURES ARE EXPECTED TO WARM BACK UP AGAIN BY SUNDAY AS HIGH
PRESSURE BUILDS BACK INTO THE AREA. HEAT INDICES BETWEEN 105 TO 110
DEGREES WILL BE POSSIBLE FOR PARTS OF CENTRAL ALABAMA FROM SUNDAY
THROUGH THURSDAY. HEAT ADVISORIES MAY BE NEEDED IF THESE CONDITIONS
DEVELOP.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

75

In the hours before

Special weather statement, Aug 6, 5:50 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
550 PM CDT FRI AUG 6 2010

ALZ013-062330-
FAYETTE AL-
550 PM CDT FRI AUG 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FAYETTE COUNTY UNTIL 630
PM CDT...

AT 551 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 8 MILES SOUTHEAST OF GLEN ALLEN...OR 10 MILES NORTHEAST
OF FAYETTE...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BANKSTON...
  BERRY...
  BOLEY SPRINGS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

75
Special weather statement, Aug 6, 6:10 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 PM CDT FRI AUG 6 2010

ALZ029-070000-
RANDOLPH AL-
610 PM CDT FRI AUG 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RANDOLPH COUNTY
UNTIL 700 PM CDT...

AT 610 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTHEAST OF CRYSTAL LAKE...OR 8 MILES NORTH OF
ROANOKE...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CRYSTAL LAKE...
  BIG SPRINGS...
  ROCK MILLS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

75
Special weather statement, Aug 6, 6:39 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CDT FRI AUG 6 2010

ALZ023-034-070030-
BIBB AL-TUSCALOOSA AL-
639 PM CDT FRI AUG 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TUSCALOOSA AND WESTERN
BIBB COUNTIES UNTIL 730 PM CDT...

AT 639 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES NORTHWEST OF LOW GAP...OR 13 MILES SOUTH OF
HOLT...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LOW GAP...
  EOLINE...
  HAGLER...
  PEARSON...
  HARMON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

75
Special weather statement, Aug 6, 6:41 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
641 PM CDT FRI AUG 6 2010

ALZ024-070030-
JEFFERSON AL-
641 PM CDT FRI AUG 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON COUNTY UNTIL
730 PM CDT...

AT 641 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR SYLVAN SPRINGS...OR NEAR HUEYTOWN...MOVING
SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FAIRFIELD...
  BESSEMER...
  HOMEWOOD...
  VESTAVIA HILLS...
  HOOVER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

75
Special weather statement, Aug 6, 7:27 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
727 PM CDT FRI AUG 6 2010

ALZ023-070115-
TUSCALOOSA AL-
727 PM CDT FRI AUG 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TUSCALOOSA COUNTY
UNTIL 815 PM CDT...

AT 727 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF BRYANT
DENNY STADIUM TO LOW GAP...AND MOVING SOUTHEAST AT 5 MPH.

WIND GUSTS UP TO 35 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING. HEAVY RAINFALL WILL CONTINUE AND MAY
PRODUCE SOME MINOR FLOODING NEAR DUNCANVILLE TO NEAR ENGLEWOOD.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  FOSTERS BOAT LANDING...
  ENGLEWOOD...
  HAGLER...
  FOSTERS...
  RALPH...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

75
Special weather statement, Aug 6, 7:55 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
755 PM CDT FRI AUG 6 2010

ALZ031-032-039-070145-
GREENE AL-HALE AL-MARENGO AL-
755 PM CDT FRI AUG 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREENE...
SOUTHWESTERN HALE AND NORTHEASTERN MARENGO COUNTIES UNTIL 845 PM
CDT...

AT 756 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ARCOLA...OR NEAR DEMOPOLIS...MOVING SOUTHEAST AT 10
MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  PIN HOOK...
  FAUNSDALE...
  CHICKASAW STATE PARK...
  GALLION...
  OLD SPRING HILL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

75

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:42 PM CDTAreal Flood AdvisoryBMXHale, Marengo63 min

Nearby

Flash Flood Warnings in Alabama, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.